I was a daily opiate user for 7 years and have been off now for over two months. I am still not up to par, I am always feeling tired but yet at the same time very hyper. I almost wish to be back on my fioricet with codeine. I was hoping that I would feel better off the stuff.......... My psych gave me a prescription for Lithium - I filled it, but I am not quite sure if this is appropriate and I am a bit nervous about taking it.
Does anyone know anything about Lithium and if it is useful in helping to balance my ups and downs? or do I just need to give myself more time to come around off of my addiction? Any advise whould very much be appreciated.
I just would like to know about lithium in general before taking it, I think my doc is trying anything to see what will work best. I am thinking to ride out being off drugs for only a couple months and deal with ho w I am feeling versus taking lithium, I might as well go back to fioricet with codeine instead.
Lithium helps to control extreme mood swings in manic-depressive illness. Lithium helps you to maintain a more balanced state, without swinging from a highly elated, over-excited state to that of being very sad and depressed. Lithium can prevent or reduce these episodes.
GG this is a very strong drug.........only take it as perscribed.......
Well I have been given Klonopin and Xanax, unfortunately, they did not do much for me. My real question here is.......how long should it take to feel stable and normal after taking opiates for 7 years day and night. I just feel overwhelmed, stressed, up, down and not myself. I thought once the opiate withdrawals were over, things would get better, so I am disappointed. I feel a bit topsy, turvy all the time and not liking it.
I only knew a couple of people in recovery who used lithium as prescribed. They shifted back and forth from one foot to the other, literally. Did your doc say you should be 100% by now after using for that length of time? Ive heard others say that they waited 6 months in to their recovery before trying any other meds. Basically just to see "what they were left with" emotionally, after quitting the opiates.
Perhaps seek the advice of an addiction specialist if possible?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.